# SDR AALA2018112639021

- Difficulty date: November 15, 2018
- Submitted: November 26, 2018
- Operation: Air carrier
- Aircraft: N769US
- Make and model: Airbus A319-112
- Aircraft serial: 1391
- Aircraft time: 48,503 hours, 31,193 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: D5746004420000
- Condition: Corroded
- Location: Rt Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE SLAT TRACK NR 2 LOWER BOLT ATTACHMENT,  RIGHT WING.  REPLACED THE BOLT IAW AMM 27-84-64.
